# SDR ASAA0080422

- Difficulty date: July 8, 2000
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, FOUND CORROSION ON SUB FLOOR WEB, FS 180-200, LBL 6 TO RBL 6.  REMOVED DAMAGED MATERIAL AND INSTALLED REPAIR SECTION IAW DC9 SRM 51-30-02 AND 53-01.  (M)
